| Model Number |
VICM5_13.7 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6 - work order search: no similar complaint was reported for units within the same lot.Claim # (b)(4).
Event or Problem Description
The reporter indicated the surgeon implanted a 13.7mm vicm5_13.7 implantable collamer lens, -07.50 diopter, in the patients left eye (os) on (b)(6) 2023.This was the replacement lens for mfr.Report # 2023826-2024-01669 but the problem was not resolved, the vault was still low.The lens remained implanted.The cause of the event was unknown.There are no plans to remove the lens; the patient will have the annual follow-up as normal.